Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Search Forums

Notices

Showing results 1 to 1 of 1
Search took 0.00 seconds.
Search: Posts Made By: GNurse
Forum: Ortho Evra 05-04-2010, 11:34 AM
Replies: 2
Views: 10,118
Posted By GNurse
Relate with the itch!

I have been on Evra for close to 2 years now. Since last October I have noticed an increase in my moodiness, and depression. Since I have had some major changes in my life I was chalking it up to...
Showing results 1 to 1 of 1

 
Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:59 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.